# SDR REXA2016062401225

- Difficulty date: June 24, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N909XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15141
- Aircraft time: 21,113 hours, 13,765 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 642BZ HAS MINOR CORROSION AT MULTIPLE LOCATIONS.  LOCATED AND DRILLED NEW PANEL 642BZ IAW SRM 51-40-11-001-001-A01.
